# SDR FDEA201407191860

- Difficulty date: July 19, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 60,857 hours, 14,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397308020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 46R FRAME 63 - 64 STRINGER CORRODED.  REPAIRED THE STRINGER PER A310 SRM 53-10-14 PB201 FIG201H
